Notre Dame Journal of Formal Logic

Classical logic, intuitionistic logic, and the Peirce rule.

Henry Africk

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 2 (1992), 229-235.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636101

Zentralblatt MATH identifier
0768.03034

Mathematical Reviews number (MathSciNet)
MR1167980

Digital Object Identifier
doi:10.1305/ndjfl/1093636101

Subjects
Primary: 03F05: Cut-elimination and normal-form theorems

Citation

Africk, Henry. Classical logic, intuitionistic logic, and the Peirce rule. Notre Dame Journal of Formal Logic 33 (1992), no. 2, 229--235. doi:10.1305/ndjfl/1093636101. http://projecteuclid.org/euclid.ndjfl/1093636101.


Export citation